Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 18, Number 5
HTML articles powered by AMS MathViewer

A generalization of Pellet’s theorem concerning the zeros of a polynomial
Bernard W. Levinger PDF
Proc. Amer. Math. Soc. 18 (1967), 767-774
Tauberian theorems for absolute summability
J. S. Ratti PDF
Proc. Amer. Math. Soc. 18 (1967), 775-781
On boundary values of a schlicht mapping
Roger A. Horn PDF
Proc. Amer. Math. Soc. 18 (1967), 782-787
On analytic continuation to a schlicht function
Carl H. Fitzgerald PDF
Proc. Amer. Math. Soc. 18 (1967), 788-792
An inequality for linear transformations
Marvin Marcus PDF
Proc. Amer. Math. Soc. 18 (1967), 793-797
An approximation method for Wiener integrals of certain unbounded functionals
Henry C. Finlayson PDF
Proc. Amer. Math. Soc. 18 (1967), 798-803
Remarks on some convergence conditions for continued fractions
David F. Dawson PDF
Proc. Amer. Math. Soc. 18 (1967), 803-805
A maximality theorem in Fourier analysis
Robert Kaufman PDF
Proc. Amer. Math. Soc. 18 (1967), 806-807
Bi-arc boundary functions
L. E. Snyder PDF
Proc. Amer. Math. Soc. 18 (1967), 808-811
An intrinsic metric for parts
H. S. Bear and Max L. Weiss PDF
Proc. Amer. Math. Soc. 18 (1967), 812-817
Bounded analytic functions and absolutely continuous measures
George Piranian, Allen L. Shields and James H. Wells PDF
Proc. Amer. Math. Soc. 18 (1967), 818-826
Another theorem on bounded analytic functions
Jean-Pierre Kahane PDF
Proc. Amer. Math. Soc. 18 (1967), 827-831
A sequential F. and M. Riesz theorem
Elizabeth Ann Heard PDF
Proc. Amer. Math. Soc. 18 (1967), 832-835
Analytic embedding and mean square approximation
Samuel Merrill PDF
Proc. Amer. Math. Soc. 18 (1967), 836-842
The Hahn-Banach extension and the least upper bound properties are equivalent
W. E. Bonnice and R. J. Silverman PDF
Proc. Amer. Math. Soc. 18 (1967), 843-849
On products of finite dimensional stochastic matrices
M. P. Schützenberger PDF
Proc. Amer. Math. Soc. 18 (1967), 850-853
Monotone subnets in partially ordered sets
R. W. Hansell PDF
Proc. Amer. Math. Soc. 18 (1967), 854-858
A note on reflexive Banach spaces
Kung-wei Yang PDF
Proc. Amer. Math. Soc. 18 (1967), 859-861
On type $I$ $C^{\ast }$-algebras
Shôichirô Sakai PDF
Proc. Amer. Math. Soc. 18 (1967), 861-863
A completion for a quasi uniform space
Ronald A. Stoltenberg PDF
Proc. Amer. Math. Soc. 18 (1967), 864-867
Generalized conservation laws
A. P. Stone PDF
Proc. Amer. Math. Soc. 18 (1967), 868-873
Continuous extensions
Carlos J. R. Borges PDF
Proc. Amer. Math. Soc. 18 (1967), 874-878
Inequalities for the difference body of a convex body
G. D. Chakerian PDF
Proc. Amer. Math. Soc. 18 (1967), 879-884
A remark on transitivity in bundles
D. C. West PDF
Proc. Amer. Math. Soc. 18 (1967), 885-888
Approximation of certain continuous functions of $S^{2}$ into $E^{3}$
E. H. Anderson PDF
Proc. Amer. Math. Soc. 18 (1967), 889-891
On H. S. Ruse’s theorems concerning parallel fields of planes in a Riemannian space with indefinite metric
Yung-chow Wong PDF
Proc. Amer. Math. Soc. 18 (1967), 892-897
On the isomorphism problem for Lie algebras
J. Knopfmacher PDF
Proc. Amer. Math. Soc. 18 (1967), 898-901
Prime $(-1, 1)$ rings with idempotent
Nicholas J. Sterling PDF
Proc. Amer. Math. Soc. 18 (1967), 902-909
The sharpening of a result concerning primitive ideals of an associative ring
F. Szász PDF
Proc. Amer. Math. Soc. 18 (1967), 910-912
The isomorphic refinement theorem for direct sums of closed groups
Paul Hill PDF
Proc. Amer. Math. Soc. 18 (1967), 913-919
Littlewood’s Diophantine approximation problem for series
T. W. Cusick PDF
Proc. Amer. Math. Soc. 18 (1967), 920-924
A variant of Tchebichef’s minimax problem
R. J. Levit PDF
Proc. Amer. Math. Soc. 18 (1967), 925-932
On odd perfect numbers. III
D. Suryanarayana PDF
Proc. Amer. Math. Soc. 18 (1967), 933-939
On the vanishing of $H^n(X, \mathcal {F})$ for an $n$-dimensional variety
Steven L. Kleiman PDF
Proc. Amer. Math. Soc. 18 (1967), 940-944
A generalization of the Göllnitz-Gordon partition theorems
George E. Andrews PDF
Proc. Amer. Math. Soc. 18 (1967), 945-952
Some theorems of Bloch type
P. S. Chiang and A. J. Macintyre PDF
Proc. Amer. Math. Soc. 18 (1967), 953-954
A note on Cartan’s theorems $A$ and $B$
Yum-tong Siu PDF
Proc. Amer. Math. Soc. 18 (1967), 955-956
On the magnitude of $x^{n}-1$ in a normed algebra
Lawrence J. Wallen PDF
Proc. Amer. Math. Soc. 18 (1967), 956
Nonuniqueness of extremal kernels
James G. Caughran PDF
Proc. Amer. Math. Soc. 18 (1967), 957-958
Positive $H^{1/2}$ functions are constants
J. Neuwirth and D. J. Newman PDF
Proc. Amer. Math. Soc. 18 (1967), 958